The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Existence of Positive Solutions for the p-Laplacian BVPSon the Semi-Infinite Interval
Author(s): 
Pages: 679-681
Year: Issue:  6
Journal: TRANSACTIONS OF BEIJING INSTITUTE OF TECHNOLOGY

Keyword:  p-Laplacian算子正解的存在全连续不动点;
Abstract: 讨论有关p-Laplacian算子的边值问题在半正无穷区间正解的存在性.首先讨论有限区间上正解的存在性,把边值问题转化成全连续算子方程.根据不动点定理得出算子方程不动点的存在性,由更替定理相应得到有限区间上p-Laplacian边值问题正解的存在性.再由Arzela-Ascoli定理把有限区间延伸到半正无穷区间,得出无穷区间边值问题正解的存在性.
Related Articles
No related articles found